On Some Ramanujan Identities for the Ratios of Eta-Functions

  • S. Bhargava
  • K. R. Rajanna
  • K. R. Vasuki Univ. Mysore, India

Abstract

We give direct proofs of some of Ramanujan’s P-Q modular equations based on simply proved elementary identities from Chapter 16 of his Second Notebook.
Published
25.08.2014
How to Cite
BhargavaS., RajannaK. R., and VasukiK. R. “On Some Ramanujan Identities for the Ratios of Eta-Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 8, Aug. 2014, pp. 1011–1028, http://umj.imath.kiev.ua/index.php/umj/article/view/2196.
Section
Research articles